# SDR AWXA200300188

- Difficulty date: January 27, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52465
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON THRESHOLD SUPPORT BS 1640 TO BS 1680, LBL 60. MAINTENANCE REMOVED DAMAGED THRESHOLD SUPPORT BS 1661 TO BS 1680, LBL 60; FABRICATED A REPLACEMENT THRESHOLD SUPPORT; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-05, PG. 1-2.
